Alert archive / South Carolina / River Flood Warnings in 2018

River Flood Warning 10, NWS Charleston, SC

August 3, 2018Charleston County, Colleton County, Dorchester County, South Carolina

NWS Charleston, SC issued this river flood warning at Aug 3, 2018, 8:31 PM EDT for Charleston County, Colleton County, Dorchester County, South Carolina. It took effect at Aug 4, 2018, 8:00 AM EDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Aug 3, 2018, 8:31 PM EDT (00:31 UTC)
In effect from
Aug 4, 2018, 8:00 AM EDT
Expired
Aug 8, 2018, 9:48 PM EDT
In force
5 days
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Charleston County, SC, Colleton County, SC, Dorchester County, SC

The radar

The Charleston,SC radar (KCLX), 61 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Edisto River near Givhans Ferry (GIVS1). The gauge peaked at 11.24 ft at Aug 5, 2018, 12:00 PM EDT.

actionminormoderate8101208/0308/0408/0508/0608/0708/0808/0908/10
Action stage
9 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02175000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

092 
WGUS42 KCHS 040031
FLWCHS


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
831 PM EDT Fri Aug 3 2018

SCC019-029-035-050030-
/O.NEW.KCHS.FL.W.0010.180804T1200Z-000000T0000Z/
/GIVS1.1.ER.180804T1200Z.180806T0000Z.000000T0000Z.NO/
831 PM EDT Fri Aug 3 2018

The National Weather Service in Charleston has issued a 

* Flood Warning for 
  The Edisto River near Givhans Ferry.
* from Saturday morning until further notice.
* At 7 PM Friday the stage was 9.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Saturday morning and continue 
  to rise to near 10.4 feet by Sunday evening. Additional rises are 
  possible thereafter.
* At 10.0 feet, water affects the ends of numerous river access roads 
  including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry 
  Hill Lane, and Gator Walk.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$
10 follow-up statements
611 
WGUS82 KCHS 041340
FLSCHS

Flood Statement
National Weather Service Charleston SC
940 AM EDT Sat Aug 4 2018

SCC019-029-035-051339-
/O.CON.KCHS.FL.W.0010.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.180804T0645Z.180805T1800Z.000000T0000Z.NO/
940 AM EDT Sat Aug 4 2018

The Flood Warning continues for
  The Edisto River near Givhans Ferry.
* At 9 AM Saturday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.2 feet by early Sunday 
  afternoon then begin a slow fall.
* At 11.0 feet, Weeks Landing in Canadys is not accessible.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$
652 
WGUS82 KCHS 050138
FLSCHS


Flood Statement
National Weather Service Charleston SC
938 PM EDT Sat Aug 4 2018

SCC019-029-035-060137-
/O.CON.KCHS.FL.W.0010.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.180804T0645Z.180805T1200Z.000000T0000Z.NO/
938 PM EDT Sat Aug 4 2018

The Flood Warning continues for
  The Edisto River near Givhans Ferry.
* At 9 PM Saturday the stage was 11.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.2 feet by Sunday morning 
  then begin a slow fall.
* At 11.0 feet, Weeks Landing in Canadys is not accessible.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$
082 
WGUS82 KCHS 051419
FLSCHS


Flood Statement
National Weather Service Charleston SC
1019 AM EDT Sun Aug 5 2018

SCC019-029-035-061419-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-180808T1500Z/
/GIVS1.1.ER.180804T0645Z.180805T1330Z.180808T0300Z.NO/
1019 AM EDT Sun Aug 5 2018

The Flood Warning continues for
  The Edisto River near Givhans Ferry.
* At 9 AM Sunday the stage was 11.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Tuesday 
  night.
* At 11.0 feet, Weeks Landing in Canadys is not accessible.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$
417 
WGUS82 KCHS 060150
FLSCHS


Flood Statement
National Weather Service Charleston SC
950 PM EDT Sun Aug 5 2018

SCC019-029-035-070151-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-180808T1800Z/
/GIVS1.1.ER.180804T0645Z.180805T1715Z.180808T0600Z.NO/
950 PM EDT Sun Aug 5 2018

The Flood Warning continues for
  The Edisto River near Givhans Ferry.
* At 9 PM Sunday the stage was 11.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Wednesday morning.
* At 11.0 feet, Weeks Landing in Canadys is not accessible.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$
949 
WGUS82 KCHS 061503
FLSCHS


Flood Statement
National Weather Service Charleston SC
1103 AM EDT Mon Aug 6 2018

SCC019-029-035-071502-
/O.CON.KCHS.FL.W.0010.000000T0000Z-180808T1800Z/
/GIVS1.1.ER.180804T0645Z.180805T1715Z.180808T0600Z.NO/
1103 AM EDT Mon Aug 6 2018

The Flood Warning continues for
  The Edisto River near Givhans Ferry.
* At 10 AM Monday the stage was 11.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Wednesday morning.
* At 11.0 feet, Weeks Landing in Canadys is not accessible.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$
413 
WGUS82 KCHS 070216
FLSCHS


Flood Statement
National Weather Service Charleston SC
1016 PM EDT Mon Aug 6 2018

SCC015-043-089-080216-
/O.CON.KCHS.FL.W.0011.000000T0000Z-180808T1200Z/
/JAMS1.1.ER.180807T0600Z.180807T0600Z.180808T0000Z.NO/
1016 PM EDT Mon Aug 6 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 PM Monday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Forecast, the river is expected to rise to flood stage early 
  Tuesday morning.
* At 10.0 feet, water covers numerous logging roads and inundates 
  timber land adjacent to the river. Most access points to Wee Tee 
  State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$

SCC019-029-035-080216-
/O.CON.KCHS.FL.W.0010.000000T0000Z-180808T1800Z/
/GIVS1.1.ER.180804T0645Z.180805T1715Z.180808T0600Z.NO/
1016 PM EDT Mon Aug 6 2018

The Flood Warning continues for
  The Edisto River near Givhans Ferry.
* At 9 PM Monday the stage was 10.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Wednesday morning.
* At 11.0 feet, Weeks Landing in Canadys is not accessible.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$
900 
WGUS82 KCHS 071542
FLSCHS


Flood Statement
National Weather Service Charleston SC
1142 AM EDT Tue Aug 7 2018

SCC019-029-035-081542-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-180808T2100Z/
/GIVS1.1.ER.180804T0645Z.180805T1715Z.180808T0900Z.NO/
1142 AM EDT Tue Aug 7 2018

The Flood Warning continues for
  The Edisto River near Givhans Ferry.
* At 11 AM Tuesday the stage was 10.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Wednesday morning.
* At 11.0 feet, Weeks Landing in Canadys is not accessible.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$
276 
WGUS82 KCHS 080142
FLSCHS

Flood Statement
National Weather Service Charleston SC
942 PM EDT Tue Aug 7 2018

SCC019-029-035-090000-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-180809T0000Z/
/GIVS1.1.ER.180804T0645Z.180805T1715Z.180808T1200Z.NO/
942 PM EDT Tue Aug 7 2018

The Flood Warning continues for
  The Edisto River near Givhans Ferry.
* At 9 PM Tuesday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Wednesday
  morning.
* At 10.0 feet, water affects the ends of numerous river access roads 
  including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry 
  Hill Lane, and Gator Walk.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$
123 
WGUS82 KCHS 081405
FLSCHS


Flood Statement
National Weather Service Charleston SC
1005 AM EDT Wed Aug 8 2018

SCC019-029-035-090900-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-180809T0900Z/
/GIVS1.1.ER.180804T0645Z.180805T1715Z.180808T2100Z.NO/
1005 AM EDT Wed Aug 8 2018

The Flood Warning continues for
  The Edisto River near Givhans Ferry.
* At 9 AM Wednesday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage late this
  afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads 
  including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry 
  Hill Lane, and Gator Walk.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$
874 
WGUS82 KCHS 090148
FLSCHS

Flood Statement
National Weather Service Charleston SC
948 PM EDT Wed Aug 8 2018

SCC019-029-035-090218-
/O.CAN.KCHS.FL.W.0010.000000T0000Z-180809T0900Z/
/GIVS1.1.ER.180804T0645Z.180805T1715Z.180809T0045Z.NO/
948 PM EDT Wed Aug 8 2018

The Flood Warning is cancelled for
  The Edisto River near Givhans Ferry.
* At 9 PM Wednesday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 9 PM Wednesday.
* Forecast, the river will continue to fall to 9.4 feet by Friday 
  morning.
* At 10.0 feet, water affects the ends of numerous river access roads 
  including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry 
  Hill Lane, and Gator Walk.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Aug 3, 7:23 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Aug 3, 7:23 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
723 PM EDT Fri Aug 3 2018

.SYNOPSIS...
Unsettled conditions will persist into the evening between high
pressure offshore and an inland trough of low pressure.
Atlantic high pressure will build in over the weekend, before
another inland trough develops during the early to middle part
of next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 720 PM: Thunderstorms remain across portions of Tattnall,
Evans, and Bulloch Counties. However, the rest of the region has
been throughly worked over, leaving remnant stratiform rain. I
will adjust PoPs and lower the intensity of the thunderstorms.
The Flash Flood Watch has expired.

Previous Discussion:
The mid-levels consist of a ridge over the Atlantic while a
trough stretches from the Great Lakes region southwards into the
northern Gulf of Mexico. The trough will start to retreat
northward as the ridge starts to creep its way into the
Southeast late tonight. At the surface, the Bermuda high is in
place to our east while a stationary front and trough is to our
west. These features will keep ushering a long plume of deep
tropical-like moisture into our area. PWATs exceed 2", on the
higher end of the climo scale for early August. Radar imagery
shows showers and thunderstorms developing along the sea breeze.
As the sea breeze slowly moves inland, it will bring the
convection with it. Though, radar trends and CAMS indicate it
will probably be faster to move inland along SC. The POPs
generally reflect a consensus of the CAMs. This equates to
higher POPs moving inland with the sea breeze and then remaining
elevated for our GA counties into this evening due to
persistent showers. Convection will dissipate by late this
evening and then get generated over the coastal waters and move
onshore, mainly along SC. Given the saturated grounds, it won't
take much rainfall to generate at least minor flooding and Flood
Advisories. Hence, the Flash Flood Watch continues into this
evening. For simplicity, we adjusted the end time to be
consistent across the entire area. Though, given the radar
trends it's looking less and less likely we will need to issue a
Flash Flood Warning. Areal Flood advisories are more likely
within any lines of storms that develop over the next few hours.
As for the severe threat, it remains low. Instability and
DCAPEs are lacking. However, given the saturated soils and the
potential for at least 30-40 mph wind gusts in a few of the
stronger storms, there certainly could be a few trees that are
knocked down even with these sub-severe conditions. Finally, low
temperatures will be near normal.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
Saturday through Monday: Aloft, a ridge of high pressure will
expand from the western Atlantic, eventually becoming centered
over the Southeast United States Sunday, then gradually
weakening into Monday. At the sfc, the area will remain along
the western edge of Atlantic high pressure while a lee trough
develops inland. The general setup will present a much more
typical summertime pattern late weekend into early next week
with noticeably less shower/thunderstorm coverage than previous
days, particularly by Sunday and Monday as high pressure
dominates aloft. Although the pattern becomes less favorable for
widespread precip, a light onshore wind and afternoon seabreeze
should help provide the moisture and lifting needed for
convection each day. SBCAPE ranging between 1500-2500 J/kg and
PWATs between 1.5-2.0 inches support scattered showers and
thunderstorms during peak heating, a few which could be produce
strong wind gusts and/or brief moderate to heavy downpours.
However, the overall threat of severe weather will remain low
through the period.

Given the building ridge aloft, 1000-850mb thicknesses will be
more supportive of high temps near 90 degrees on Saturday away
from the coast, then lower 90s on Sunday and Monday away from
the immediate coast. Overnight periods should be rain free for
most locations with lows temps ranging in the low/mid 70s inland
to mid/upper 70s near the coast.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
H5 heights will slowly fall through the early to middle part of next
week as troughing develops across the eastern US. The main trough
axis looks to remain west of the area through the period, but weak
shortwaves progressing around the southern periphery of the trough
could result in periods of enhanced lift. At the surface, ridging
south of the area and persistent lee troughing inland will cause low
level flow to trend more west-southwesterly, and ample low level
moisture sourced from the Gulf of Mexico will remain in place.
Overall, thunderstorm chances will be modestly above normal,
reaching into the high-end chance range each afternoon, with the
usual diurnal trend of convective focus shifting over marine areas
at night. Temps will generally be near normal.

&&

.AVIATION /23Z FRIDAY THROUGH WEDNESDAY/...
Remnant showers will continue in the vicinity of the terminals
through 1Z. The rest of the night, conditions should favor VFR
with SCT to BKN debris clouds. Another round of thunderstorms
are possible with the sea breeze Saturday, highlighted with at
PROB30 from 18Z-22Z.

Extended Aviation Outlook: Brief flight restrictions are possible
with afternoon showers and/or thunderstorms that impact either the
CHS or SAV terminal each day. Otherwise, VFR conditions will prevail
this weekend into early next week.

&&

.MARINE...
Tonight: The coastal waters will remain situated between high
pressure offshore and low pressure inland. This synoptic pattern
will generate southerly winds generally 15 kt or less. Seas will
average 2-4 ft.

Mariners are advised that showers and thunderstorms will impact
the waters tonight. Storms will produce heavy rains at times
reducing visibilities to under 1 nm, frequent cloud to water
lightning strikes, and gusts nearing 30 kt at times.

Saturday through Wednesday: High pressure will build over the
western Atlantic this weekend into early next week, resulting in
light southerly winds that generally remain around 10 kt or less
over the coastal waters. The exception will be along the land/sea
interface where a seabreeze circulation develops each day and
supports winds around 10-15 kt. Sfc winds should then gradually turn
more southwesterly towards the middle of next week as high pressure
continues to slide west over the area. As the high transitions over
the area, 2-4 ft seas this weekend will gradually subside to 1-3 ft
early next week.

Waterspouts: Given lighter wind fields there appears to be some
potential for isolated waterspouts each morning from Saturday
through Monday.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...NED
SHORT TERM...
LONG TERM...
AVIATION...NED
MARINE...
Hazardous weather outlook, Aug 3, 7:02 PM EDT, 1 hour 29 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
702 PM EDT Fri Aug 3 2018

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-042315-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
702 PM EDT Fri Aug 3 2018

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-042315-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-
702 PM EDT Fri Aug 3 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

In the hours before

Local storm report, Aug 3, 6:07 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
607 PM EDT FRI AUG 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       WALTERBORO              32.90N  80.67W
08/03/2018  E0.00 INCH       COLLETON           SC   LAW ENFORCEMENT

            SEVERAL ROADS WITH WATER REPORTED OVER THE ROADWAY,
            INCLUDING SMOAK ROAD AND SIDNEYS ROAD. ADDITIONALLY AT
            LEAST TWO TREES REPORTED UPROOTED NEAR WALTERBORO.

&&

CORRECTED REMARKS

EVENT NUMBER CHS1800674

JMC
Local storm report, Aug 3, 6:10 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
610 PM EDT FRI AUG 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HEAVY RAIN       1 N ROUND O             32.96N  80.54W
08/03/2018  E0.00 INCH       COLLETON           SC   LAW ENFORCEMENT

            TREE REPORTED UPROOTED ALONG ROUND O ROAD, FALLING ONTO
            POWERLINES.

&&

EVENT NUMBER CHS1800677

JMC
Local storm report, Aug 3, 6:38 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
638 PM EDT FRI AUG 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       5 N OLD HOUSE           32.53N  80.90W
08/03/2018  U0.00 INCH       JASPER             SC   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED ROAD FLOODING NEAR THE
            INTERSECTION OF COOSAW SCENIC DRIVE AND RICE SHIRE ROAD.

&&

EVENT NUMBER CHS1800678

DPB
Local storm report, Aug 3, 6:44 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
644 PM EDT FRI AUG 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       4 NNW GIVHANS           33.06N  80.37W
08/03/2018  E0.00 INCH       DORCHESTER         SC   EMERGENCY MNGR

            SIGNIFICANT PONDING OF WATER ON PROPERTIES ALONG EAGLE
            DRIVE.

&&

EVENT NUMBER CHS1800679

JMC
Local storm report, Aug 3, 6:57 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
657 PM EDT FRI AUG 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     LIGHTNING        SUMMERVILLE             33.02N  80.18W
08/03/2018                   DORCHESTER         SC   SOCIAL MEDIA

            LIGHTNING HIT A TREE IN HUTCHINSON SQUARE. FOLLOWING
            THE LIGHTNING STRIKE, THE TREE WAS SMOKING FOR A SHORT
            PERIOD OF TIME.

&&

EVENT NUMBER CHS1800680

NED
Local storm report, Aug 3, 8:13 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
813 PM EDT FRI AUG 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HEAVY RAIN       1 NW GIVHANS            33.02N  80.34W
08/03/2018  E0.00 INCH       DORCHESTER         SC   EMERGENCY MNGR

            PARTIAL ROAD WASHOUT IN THE 300 BLOCK OF TEMPLE ROAD IN
            RIDGEVILLE.

&&

EVENT NUMBER CHS1800681

JMC

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 9:13 PM EDTAreal Flood AdvisoryCHSDorchester107 min
Aug 4, 8:57 AM EDTSpecial Marine WarningCHS33 min

Nearby

River Flood Warnings in South Carolina, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.